# SDR ASAA2017122923062

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 20,286 hours, 6,610 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Out Of Tolerance
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT ON NR 1 ENGINE. 77-20871 TOP LEFT EGT SIGNAL T495S4 IS OUT OF RANGE.  ACFT GROUNDED.  EEC BITE DONE IAW FIM 73-00 TASK 801, NO ACTIVE FAULTS, NO FAULT HISTORY.  EEC TEST DONE IAW AMM 73-21-00-700-804, NO FAULTS FOUND, TEST PASSED. T49.5 INPUT MONITORING SHOWS LESS THAN 25 DEGREES DIFFERENCE BETWEEN PROBES. NO HISTORY PAST 30 DAYS.
